I noticed on your site that says confusion is rare but mine went far beyond. When the Dr, prescribed it at 40mg once a day I took it and was lost for the day. Completely disoriented, and unlike anything I ever experienced it was scary. The Dr. told me to split it and take half in the morning and half at night which was fine for a little more than 6 months and then half was having the same effect (and I was making sure I took it at 12 hour intervals). Although it worked well keeping my BP in a safe zone I probably wont take this one again. Is it really rare as it says in the side effects section?
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Aug 2011 • 2 answers
Updated 9 Sep 2011 • 2 answers
Updated 5 Dec 2013 • 1 answer
Updated 28 Feb 2012 • 1 answer
Updated 28 May 2016 • 1 answer